# SDR DXTA200702348

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 1,136 hours, 8,851 cycles
- Engine: Pwa JT15D5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Misinstalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, R, J
- Precautionary procedure: C

## Discrepancy

NR1 ENGINE (LT)  WOULD NOT MAKE TAKEOFF POWER.  AIRPORT, 318 FT ELEV,TEMP 18C, TARGET T/O PWR  97.8 PERCENT. COULD ONLY GET 87.2 PERCENT AT 580 ITT. POWER LEVEL FULL FORWARD.  TROUBLESHOT TO THE IB IGNITER LEAD POSITIONED INCORRECTLY AND OBSTRUCTING THE THROTTLE LINKAGE.  REPOSITIONED IGNITER LEAD. OPERATIONAL CHECK GOOD FOR POD.  ALL WORK IAW CH 71-01-03 OF THE MM.
